MAUDE Adverse Event Report: SURGICAL SPECIALTIES CORPORATION STRATAFIX SPIRAL; SH 2-0 MONODERM 20CM

SURGICAL SPECIALTIES CORPORATION STRATAFIX SPIRAL; SH 2-0 MONODERM 20CM
Model Number SXMD1B405
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 that a needle broke, fell into the patient and all pieces were retrieved.No patient injury was reported; however, intervention was required.

Brand Name
STRATAFIX SPIRAL
Common Device Name
SH 2-0 MONODERM 20CM
Manufacturer (Section D)
SURGICAL SPECIALTIES CORPORATION
corredor tijuana rosarito 2000
#24702 b
tijuana baja california 22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
1100 berkshire blvd.
ste 308
reading PA
Manufacturer Contact
virnalisa cobacha
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 
MDR Report Key21773231
Report Number3010692967-2025-00011
Device Sequence Number10161429
Product Code GAM
UDI-Device Identifier10705031228061
UDI-Public10705031228061
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSXMD1B405
Device Lot NumberE321GHT
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Initial Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age71 YR
Patient SexUnknown